# SDR ASAA1158877

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 16,159 hours, 5,057 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Unbonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472002 (NR 2 ENGINE FAN BLADE LUBRICATION) FOUND NR 22 PLATFORM'S SEAL UNBONDED (4 INCHES IN LENGTH).  REMOVED LOOSE SEAL SECTION.  RE-INSTALLED THE NR 22 PLATFORM REF T/C 78472002.  REPLACED NR 2 ENGINE NR 22 FAN BLADE PLATFORM REF AMM 72-21-02-000-802-F00.
